# SDR FOTR/20198/13607

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED & PIECE IS BROKEN OFF AT RBL 45.5 BETWEEN  BS 520 AND 540.  REMOVED SEAT TRACK SECTION FROM STA 480 TO 690 RBL 45 IAW SRM 51-30-2, FAB NEW SEAT TRACK SECTION FROM BAC1520-792 7178T6 PO NR 90010566 DIM 210" LONG 2 EA ANGLES FROM BAC1503-100122, PO NR 90010605 DIM 14.1250" X 2.5" AND 15" X 2.5" & FAB STRAP FROM 7075T6 .250" PO 908117 DIM 96" X 2" IAW SRM 53-10-5, FIG 1.  ALL PARTS TREATED AND PRIMED IAW SRM 51-10-2 & ALL PARTS INSTALLED FROM STA 480 TO 690 RBL 45 IAW SRM 53-10-5, FIG 1.
